# SDR 2010F00002

- Difficulty date: December 31, 2009
- Submitted: December 31, 2009
- Operation: General aviation
- Aircraft: N808WG
- Make and model: Lear 60LEAR
- Aircraft serial: 112
- Aircraft time: 5,997 hours, 4,028 cycles
- Engine: Pwa PW305A
- Engine time: 5,997 hours, 4,028 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 31B575601
- Part serial: 37A518
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

RT ENGINE WOULD NOT SPOOL UP HIGHER THAN 35 PERCENT.  TROUBLESHOT TO DEFECTIVE BOV VALVES AND BOV SOLENOID CONTROL VALVES.  INSTALLED NEW BOV VALVES AND BOV SOLENOID CONTROL VALVES.  PERFORMED ENGINE GROUND RUN WITH NO DEFECTS NOTED.  PERFORMED ENGINE OPS CHECK FLIGHT WITH NO DEFECTS NOTED.
